Free Access
Issue
Math. Model. Nat. Phenom.
Volume 7, Number 3, 2012
Epidemiology
Page(s) 99 - 116
DOI https://doi.org/10.1051/mmnp/20127308
Published online 06 June 2012
  1. E. Allen. Modeling with Itô Stochastic Differential Equations. Springer, The Netherlands, 2007.
  2. L. J. S. Allen. An Introduction to Stochastic Processes with Applications to Biology. Pearson Eduction Inc., New Jercy, 2003.
  3. L. J. S. Allen, M. A. Jones, C. F. Martin. A discrete-time model with vaccination for a measles epidemic. Math. Biosci., 105 (1991), 111–131. [CrossRef] [MathSciNet] [PubMed]
  4. O. Arino, A. El. Abdllaoui, J. Mikram, J. Chattopadhyay. Infection on prey population may act as a biological control in ratio-dependent predator-prey model. Nonlinearity, 17 (2004), 1101-1116. [CrossRef]
  5. E. J. Allen, L. J. S. Allen, A. Arciniega, P. Greenwood. Construction of equivalent stochastic differential equation models. Stoch. Anal. Appl., 26 (2008) 274-297. [CrossRef] [MathSciNet]
  6. F. G. Ball. Stochastic and deterministic models for SIS epidemics among a population partitioned into households. Math. Biosci., 156 (1999) 41–67. [CrossRef] [MathSciNet] [PubMed]
  7. E. Beltrami, T. O. Carroll. Modelling the role of viral disease in recurrent phytoplankton blooms. J. Math. Biol., 32 (1994) 857-863. [CrossRef]
  8. F. Brauer, C. Castillo-Chàvez. Mathematical Models in Population Biolgy and Epidemiology Springer-Verlag, New York, 2001.
  9. T. Britton. Stochastic epidemic models : A survey. Math. Biosci., 225 (2010) 24–35. [CrossRef] [MathSciNet] [PubMed]
  10. T. Britton, D. Lindenstrand. Epidemic modelling : Aspects where stochasticity matters. Math. Biosci., 222 (2009) 109-116. [CrossRef] [MathSciNet] [PubMed]
  11. J. Chattopadhyay, N. Bairagi. Pelicans at risk in Salton Sea - an eco-epidemiological model. Ecol. Model., 136 (2001) 103–112. [CrossRef]
  12. M. S. Chan, V. S. Isham. A stochastic model of schistosomiasis immuno-epidemiology. Math. Biosci., 151 (1998) 179–198. [CrossRef] [PubMed]
  13. H. I. Freedman. A model of predator-prey dynamics as modified by the action of parasite. Math. Biosci., 99 (1990) 143–155. [CrossRef] [MathSciNet] [PubMed]
  14. T. C. Gard. Introduction to Stochastic Differential Equations. Marcel Decker, New York, 1987.
  15. C. W. Gardiner. Handbook of Stochastic Methods. Springer-Verlag, New York, 1983.
  16. D. T. Gillespie. A general method for numerically simulating the stochastic time evolution of coupled chemical reactions. J. Comp. Phy., 22 (1976) 403–434. [NASA ADS] [CrossRef] [MathSciNet]
  17. D. T. Gillespie. The chemical Langevin equation. J. Chem. Phy., 113 (2000) 297–306. [NASA ADS] [CrossRef]
  18. N. S. Goel, N. Richter-Dyn. Stochastic Models in Biology. Academic Press, New York, 1974.
  19. D. Greenhalgh, M. Griffiths. Backward bifurcation, equilibrium and stability phenomena in a three-stage extended BRSV epidemic model. J. Math. Biol., 59 (2009) 1–36. [CrossRef] [MathSciNet] [PubMed]
  20. K. P. Hadeler, H. I. Freedman. Predator-prey population with parasitic infection. J. Math. Biol., 27 (1989) 609–631. [CrossRef] [MathSciNet] [PubMed]
  21. M. Haque, D. Greenhalgh. A predator-prey model with disease in prey species only. M2AS, 30 (2006) 911–929.
  22. D. J. Higham. An algorithmic introduction to numerical simulation of stochastic differential equations. SIAM Rev., 43 (2001) 525–546. [NASA ADS] [CrossRef] [MathSciNet]
  23. W. O. Kermack, A. G. McKendrick. A Contribution to the Mathematical Theory of Epidemics. Proc. Roy. Soc. Lond. A. 115 (1927) 700–721. [CrossRef]
  24. P. E. Kloeden, E. Platen. Numerical Solution of Stochastic Differential Equations. Springer, Berlin, 1999.
  25. M. Kot. Elements of Mathematical Biology. Cambridge University Press, Cambridge, 2001.
  26. Y. A. Kuznetsov. Elements of Applied Bifurcation Theory. Springer, Berlin, 1997.
  27. A. J. Lotka. Elements of physical biology. Williams & Wilkins Co., Baltimore, 1925.
  28. J. Marsden, M. McCracken. The Hopf Bifurcation and its Applications. Springer, New York, 1976.
  29. H. Malchow, S. V. Petrovskii, E. Venturino. Spatiotemporal Patterns in Ecology and Epidemiology : Theory, Models and Simulations. Chapman & Hall, London, 2008.
  30. J. D. Murray. Mathematical Biology. Springer, New York, 1993.
  31. R. J. Serfling. Approximation Theorems of Mathematical Statistics. John Wiley & Sons, New York, 1980.
  32. D. Stiefs, E. Venturino, U. Feudel. Evidence of chaos in eco-epidemic models. Math. Biosci. Eng., 6 (2009) 857–873. [CrossRef] [MathSciNet]
  33. R. K. Upadhyay, N. Bairagi, K. Kundu, J. Chattopadhyay. Chaos in eco-epidemiological problem of the Salton Sea and its possible control. Appl. Math. Comput., 196 (2008) 392–401. [CrossRef]
  34. E. Venturino. The influence of diseases on Lotka-Volterra systems. Rocky Mountain Journal of Mathematics. 24 (1994) 381–402. [CrossRef] [MathSciNet]
  35. E. Venturino. Epidemics in predator-prey models : disease in the prey, In ‘Mathematical Population Dynamics, Analysis of Heterogeneity’. 1, O. Arino, D. Axelrod, M. Kimmel, M. Langlais (Eds), Wnertz Publisher Ltd, Canada, 381–393, 1995.
  36. V. Volterra. Variazioni e fluttuazioni del numero d’individui in specie animali conviventi. 2. Mem. R. Accad. Naz. dei Lincei. Ser. VI, 1926.

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.